# SDR ASAA2015081512978

- Difficulty date: August 15, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 654655231
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME BS 827 FAILSAFE ANGLE IS CORRODED BS 25L TO 23L.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-A-1 DETAIL II.  R & R FAILSAFE ANGLE IAW SRM 51-40-02-0G-0, W 1", O .045", R .038:", L 2.00", D .007".
